# SDR UALA2011061302907

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 66,146 hours, 24,380 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ASSY LOOSE 32ABC, 37DEF, 39ABC, 39DEF, 40DEF.  SECURED SEAT ASSY IAW AMM.
